Asian Journal of Mathematics and Computer Research

ON πβ - GENERALIZED CLOSED SET IN INTUITIONISTIC FUZZY TOPOLOGICAL SPACES

K. RAMESH, B. MAHESWARI, B. SUGUNA SELVARANI

Page: 104-112
Abstract View: 412 times | PDF Download: 0 times

PDF (INR 2100)

αIg-UNIFICATION IN IDEAL TOPOLOGICAL SPACES

S. MARAGATHAVALLI, D. VINODHINI

Page: 113-116
Abstract View: 455 times | PDF Download: 1 times

PDF (INR 2100)

SQUARE DIFFERENCE PRIME LABELING –MORE RESULTS ON PATH RELATED GRAPHS

B. S. SUNOJ, T. K. MATHEW VARKEY

Page: 117-123
Abstract View: 460 times | PDF Download: 0 times

PDF (INR 2100)

PROFICIENT LEACH CLUSTERING ALGORITHM WITH ROUTING FOR MAXIMIZING THE NETWORK LIFETIME OF WSN

PALLAVI SHARMA, RAJESH KOCHHER, VARSHA .

Page: 124-136
Abstract View: 373 times | PDF Download: 1 times

PDF (INR 2100)

THE ISOTYPICAL DECOMPOSITIONS OF FINITELY GENERATED GROUPS AND THEIR PRESENTATIONS

S. G. NGULDE, B. A. MADU, D. SAMAILA

Page: 137-150
Abstract View: 392 times | PDF Download: 0 times

PDF (INR 2100)